메뉴 건너뛰기




Volumn 49, Issue 1, 2000, Pages 113-142

Asymptotic L1-decay of solutions of the porous medium equation to self-similarity

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0003277699     PISSN: 00222518     EISSN: None     Source Type: Journal    
DOI: 10.1512/iumj.2000.49.1756     Document Type: Article
Times cited : (273)

References (23)
  • 1
    • 0023533726 scopus 로고
    • Eventual C∞-regularity and concavity for flows in one-dimensional porous media
    • D. G. ARONSON & J. L. VÁZQUEZ, Eventual C∞-regularity and concavity for flows in one-dimensional porous media, Arch. Rat. Mech. Anal. 99 (1987), 329-348.
    • (1987) Arch. Rat. Mech. Anal. , vol.99 , pp. 329-348
    • Aronson, D.G.1    Vázquez, J.L.2
  • 3
    • 0032165708 scopus 로고    scopus 로고
    • Exponential convergence toward equilibrium for homogeneous Fokker-Planck type equations
    • J. A. CARRILLO & G. TOSCANI, Exponential convergence toward equilibrium for homogeneous Fokker-Planck type equations, Math. Meth. Appl. Sci. 21 (1998), 1269-1286.
    • (1998) Math. Meth. Appl. Sci. , vol.21 , pp. 1269-1286
    • Carrillo, J.A.1    Toscani, G.2
  • 5
    • 0000489740 scopus 로고
    • Information-type measures of difference of probability distributions and indirect observations
    • I. CSISZAR, Information-type measures of difference of probability distributions and indirect observations, Stud. Sci. Math. Hung. 2 (1967), 299-318.
    • (1967) Stud. Sci. Math. Hung. , vol.2 , pp. 299-318
    • Csiszar, I.1
  • 7
    • 84968502599 scopus 로고
    • The asymptotic behavior of gas in an N-dimensional porous medium
    • A. FRIEDMAN & S. KAMIN, The asymptotic behavior of gas in an N-dimensional porous medium, Trans. Amer. Math. Soc., 262 (1980), 551-563.
    • (1980) Trans. Amer. Math. Soc. , vol.262 , pp. 551-563
    • Friedman, A.1    Kamin, S.2
  • 8
    • 0001429116 scopus 로고
    • Logarithmic Sobolev inequalities
    • L. GROSS, Logarithmic Sobolev inequalities, Amer. J. of Math., 97 (1975), 1061-1083.
    • (1975) Amer. J. of Math. , vol.97 , pp. 1061-1083
    • Gross, L.1
  • 9
    • 51249188354 scopus 로고
    • The asymptotic behaviour of the solution of the filtration equation
    • S. KAMIN, The asymptotic behaviour of the solution of the filtration equation, Israel J. Math., 14 (1973), 76-87.
    • (1973) Israel J. Math. , vol.14 , pp. 76-87
    • Kamin, S.1
  • 10
    • 0016900774 scopus 로고
    • Similar solutions and the asymptotics of filtration equations
    • _, Similar solutions and the asymptotics of filtration equations, Arch. Rat. Mech. Anal., 60 (1976), 171-183.
    • (1976) Arch. Rat. Mech. Anal. , vol.60 , pp. 171-183
  • 11
    • 0000576544 scopus 로고
    • Fundamental solutions and asymptotic behaviour for the p-Laplacian equation
    • S. KAMIN, J. L. VÁZQUEZ Fundamental solutions and asymptotic behaviour for the p-Laplacian equation, Rev. Mat. Iberoamericana, 4 (1988), 339-354.
    • (1988) Rev. Mat. Iberoamericana , vol.4 , pp. 339-354
    • Kamin, S.1    Vázquez, J.L.2
  • 12
    • 84941465845 scopus 로고
    • A lower bound for discrimination information in terms of variation
    • S. KULLBACK, A lower bound for discrimination information in terms of variation. The IEEE Trans. Inf., 4 (1967), 126-127.
    • (1967) The IEEE Trans. Inf. , vol.4 , pp. 126-127
    • Kullback, S.1
  • 13
    • 0005120141 scopus 로고
    • A Lyapunov functional for the evolution of solutions to the porous medium equation to self-similarity, I
    • W. J. NEWMAN, A Lyapunov functional for the evolution of solutions to the porous medium equation to self-similarity, I, J. Math. Phys., 25 (1984), 3120-3123.
    • (1984) J. Math. Phys. , vol.25 , pp. 3120-3123
    • Newman, W.J.1
  • 15
    • 0005170087 scopus 로고
    • A Lyapunov functional for the evolution of solutions to the porous medium equation to self-similarity, II
    • J. RALSTON, A Lyapunov functional for the evolution of solutions to the porous medium equation to self-similarity, II, J. Math. Phys., 25 (1984), 3124-3127.
    • (1984) J. Math. Phys. , vol.25 , pp. 3124-3127
    • Ralston, J.1
  • 17
    • 0038949574 scopus 로고    scopus 로고
    • Kinetic approach to the asymptotic behaviour of the solution to diffusion equations
    • G. TOSCANI, Kinetic approach to the asymptotic behaviour of the solution to diffusion equations, Rend. Mat. Serie VII, 16 (1996), 329-346.
    • (1996) Rend. Mat. Serie VII , vol.16 , pp. 329-346
    • Toscani, G.1
  • 18
    • 0031093206 scopus 로고    scopus 로고
    • Sur l'inégalité logarithmique de Sobolev
    • SÉRIE 1
    • _, Sur l'inégalité logarithmique de Sobolev. C. R. Acad. Sc. Paris, A 324 série 1 (1997), 689-694.
    • (1997) C. R. Acad. Sc. Paris, A , vol.324 , pp. 689-694
  • 19
    • 84875554468 scopus 로고    scopus 로고
    • Entropy production and the rate of convergence to equilibrium for the Fokker-Planck equation
    • to appear
    • _, Entropy production and the rate of convergence to equilibrium for the Fokker-Planck equation, to appear in Quart. Appl. Math.
    • Quart. Appl. Math.
  • 21
    • 84962767376 scopus 로고
    • Asymptotic behavior and propagation properties of the one-dimensional flow of a gas in a porous medium
    • J. L. VÁZQUEZ, Asymptotic behavior and propagation properties of the one-dimensional flow of a gas in a porous medium, Trans. AMS, 277 (1983), 507-527.
    • (1983) Trans. AMS , vol.277 , pp. 507-527
    • Vázquez, J.L.1
  • 23
    • 0000383614 scopus 로고
    • An introduction to the mathematical theory of the porous medium equation
    • Kluwer Acad. Publ.
    • _, An introduction to the mathematical theory of the porous medium equation, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 380, 347-389, Kluwer Acad. Publ. 1992.
    • (1992) NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. , vol.380 , pp. 347-389


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.